JOURNAL ARTICLE

Movement Disorders From the Use of Metoclopramide and Other Antiemetics in the Treatment of Migraine

Subhashie Wijemanne, Joseph Jankovic, Randolph W Evans
Headache 2016, 56 (1): 153-61
26573884
Nausea and vomiting are a frequent accompaniment of migraine and anti-nausea medications are frequently used in its management. The majority of anti-nausea medications that are used in migraine are dopamine receptor blocking agents and therefore have the potential to cause drug-induced movement disorders. This article explores the risk of such drug-induced movement disorders in migraineurs who were treated with these medications.

Full Text Links

Find Full Text Links for this Article

Discussion

You are not logged in. Sign Up or Log In to join the discussion.

Related Papers

Remove bar
Read by QxMD icon Read
26573884
×

Save your favorite articles in one place with a free QxMD account.

×

Search Tips

Use Boolean operators: AND/OR

diabetic AND foot
diabetes OR diabetic

Exclude a word using the 'minus' sign

Virchow -triad

Use Parentheses

water AND (cup OR glass)

Add an asterisk (*) at end of a word to include word stems

Neuro* will search for Neurology, Neuroscientist, Neurological, and so on

Use quotes to search for an exact phrase

"primary prevention of cancer"
(heart or cardiac or cardio*) AND arrest -"American Heart Association"